Skip to product information
1 of 4

Aspirin

Aspirin Regular Strength Acetylsalicylic Acid 325mg (50 tablets)

Aspirin Regular Strength Acetylsalicylic Acid 325mg (50 tablets)

Regular price $6.99 CAD
Regular price Sale price $6.99 CAD
Sale Sold out
Shipping calculated at checkout.

Description: Aspirin Regular Strength Acetylsalicylic Acid 325mg provides fast and effective relief of headaches, fever, joint and body pain, and pain from cold and flu. Regular strength Aspirin may also be used for doctor supervised adult long-term preventive therapy for those deemed to be at sufficient risk of a non-fatal myocardial infarction event by their physician. Aspirin may also help save someone's life if they are having a heart attack.

Directions

  • For Adults 18+: 1 or 2 tablets with a glass of milk or water every 4-6 hours as necessary, up to 12 tablets daily. Do not take more than the recommended dose, unless advised by a doctor. Use the smallest effective dose. Consult a doctor if fever lasts more than 3 days or pain lasts more than 5 days.
  • Dose for Doctor Supervised Long-term Preventive Therapy: Take 1 tablet daily as directed by doctor.
  • During a heart attack: Call 911, then crush or chew 2 tablets. Inform emergency services or hospital that you have taken ASPIRIN.
Medicinal Ingredients:
  • Acetylsalicylic Acid 325 mg

Non-medicinal Ingredients:

  • Corn starch
  • Hypromellose
  • Powdered cellulose
  • Triacetin

Warnings:

  • Do not take if you are allergic to ASA or any ingredient in this product.
  • Do not take if you have an ulcer, history of ulcers, or are prone to bleeding.
  • Do not use if you have active or severe liver or kidney disease or congestive heart failure.
  • Do not use if you have a history of asthma caused by salicylates or other NSAIDs.
  • Do not use if you are using methotrexate at doses of 15 mg per week or more
  • Do not use if you are in the last trimester of pregnancy. Consult a doctor before use when pregnant/nursing.
  • Do not use nonsteroidal anti-inflammatory drugs if you are taking ASPIRIN 81mg for preventive therapy without first talking to doctor or pharmacist.

This product is also available in: 24 tablets | 100 tablets

Product DIN: 02150328. Please read labels and package inserts for all product details. Always read and follow labels and package inserts before use. Results may vary.

View full details